MathSciNet Relay Station
MathSciNet bibliographic data
MR1670395 (2000c:35102) 35K55 (31A20 35B40)
Korten, Marianne K. A Fatou theorem for the equation $u\sb t=\Delta(u-1)\sb +$. Proc. Amer. Math. Soc. 128 (2000), no. 2, 439–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement